Translator Disclaimer
2015 Boundedness of intrinsic square functions and their commutators on generalized weighted Orlicz--Morrey spaces
Vagif Guliyev, Mehriban Omarova, Yoshihiro Sawano
Banach J. Math. Anal. 9(2): 44-62 (2015). DOI: 10.15352/bjma/09-2-5

Abstract

We shall investigate the boundedness of the intrinsic square functions and their commutators on generalized weighted Orlicz--Morrey spaces $M^{\Phi,\varphi}_{w}({\mathbb{R}}^n)$. In all the cases, the conditions for the boundedness are given in terms of Zygmund-type integral inequalities on weights $\varphi$ without assuming any monotonicity property of $\varphi(x,\cdot)$ with $x$ fixed.

Citation

Download Citation

Vagif Guliyev. Mehriban Omarova. Yoshihiro Sawano. "Boundedness of intrinsic square functions and their commutators on generalized weighted Orlicz--Morrey spaces." Banach J. Math. Anal. 9 (2) 44 - 62, 2015. https://doi.org/10.15352/bjma/09-2-5

Information

Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 1311.42049
MathSciNet: MR3296105
Digital Object Identifier: 10.15352/bjma/09-2-5

Subjects:
Primary: 42B25
Secondary: 42B20, 42B35, 46E30

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.9 • No. 2 • 2015
Back to Top